# SDR SWAA2023040410696

- Difficulty date: February 27, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AFT FLAP I/B END; UPPER AND LOWER SURFACE IS DISBONDED<[01] REMOVED LEFT WING O/B AFT FLAP IAW AMM 27-51-22-000-801.;[02] UPDATED PARTS INFO;[03] UPDATED PARTS;[04] OK TO INSTALL L/H O/B AFT FLAP;[05] OK TO INSTALL L/H O/B AFT FLAP;[06] RECEIVED SERVICEABLE L/H O/B AFT FLAP; FLAP WAS REPAIRED ON CUSTOMER RO NO P6754634-1; JOB NO 557298. INSTALLED L/H O/B AFT FLAP IAW AMM 27-51-22-400-801 STEPS 3F(2)-(5)(G); 3G(10) VERIFIED TORQUES AND SAFETIES  TORQUE WRENCH ID: 4441; S/N: 1002600241; DUE: 05/2023;[07] VERIFIED CORRECTIVE ACTION 6;[08] PERFORMED L/W O/B AFT FLAP ADJUSTMENT CHECK IAW AMM 27-51-22-400-801 STEP 3.G.(1)-(3);(4)-(7);(11);(12);(14);(15) AND 3.H.(1) AND (2). NO ADJUSTMENTS REQUIRED.;[09] VERIFIED CORRECTION ACTION ITEM 8.;[10] VERIFIED AND COMPLETED NRC.;[11] VERIFIED MEASURMENT TABLE
